# SDR REXA201000157

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 13,620 hours, 11,307 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R30917
- Condition: Punctured
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN THE PASSENGER STEP SURFACE WAS FOUND ON THE SECOND STEP FROM THE TOP (WITH DOOR IN OPEN POSITION). THE PENETRATION MEASURES APPROX 0.50 INCH DIAMETER AND IS LOCATED AT THE INBD EDGE OF THE STEP 4.75 INCHES FWD OF THE AFT EDGE. A VISUAL CHECK FROM THE STAIR ASSY INTERIOR FOUND NO DAMAGE TO ADJACENT STRUCTURE. TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-180 FLY ON FOR 1000 FH, WITHIN WHICH TIME A REPLACEMENT OF THE DAMAGED DOOR TREAD MUST BE PERFORMED.
